# SDR GAIA01027

- Difficulty date: January 29, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ITEM WAS FOUND DURING ROUTINE MAINTENANCE AT THE TIMCO OSC MAINTENANCE FACILITY, COROSION FOUND ON SEAT TRACK AT BS 760 TO 870 RBL 45.  REMOVED CORROSION IAW B727 SRM 51-10-6.  FOUND TO BE OUT OF LIMITS.  FABRICATED NEW SEAT TRACK IAW B727 SRM 53-10-1.  TREATED AND PRIMED IAW B727 SRM 51-10-2 AND MM 55-20-151.  INSTALLED NEW SEAT TRACK IAW B727 SRM 51-30-2.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
